Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Pareto Optimality in Non-Convex Economies

Roger Guesnerie
Econometrica
Vol. 43, No. 5/6 (Sep. - Nov., 1975), p. 1010
Published by: The Econometric Society
DOI: 10.2307/1911353
Stable URL: http://www.jstor.org/stable/1911353
Page Count: 1
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1010
    1010